About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 632384, 6 pages
http://dx.doi.org/10.1155/2013/632384
Research Article

Lipschitz Estimates for Fractional Multilinear Singular Integral on Variable Exponent Lebesgue Spaces

1College of Education, Lishui University, Lishui 323000, China
2College of Science, Lishui University, Lishui 323000, China

Received 6 February 2013; Accepted 11 August 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hui-Ling Wu and Jia-Cheng Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. P. Calderón, “Algebras of singular integral operators,” in Proceedings of Symposia in Pure Mathematics, vol. 10, pp. 18–55, American Mathematical Society, Providence, RI, USA, 1967. View at Zentralblatt MATH · View at MathSciNet
  2. Y. Meyer, Ondelettes et Opérateurs. I, Hermann, Paris, France, 1990. View at MathSciNet
  3. S. Lu, “Multilinear oscillatory integrals with Calderón-Zygmund kernel,” Science in China A, vol. 42, no. 10, pp. 1039–1046, 1999. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. C. Lan, “Uniform boundedness of multilinear fractional integral operators,” Applied Mathematics, vol. 21, no. 3, pp. 365–372, 2006. View at Zentralblatt MATH · View at MathSciNet
  5. S. Lu and P. Zhang, “Lipschitz estimates for generalized commutators of fractional integrals with rough kernel,” Mathematische Nachrichten, vol. 252, pp. 70–85, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Ding, “A note on multilinear fractional integrals with rough kernel,” Advances in Mathematics, vol. 30, no. 3, pp. 238–246, 2001. View at Zentralblatt MATH · View at MathSciNet
  7. X. X. Tao and Y. P. Wu, “BMO estimates for multilinear fractional integrals,” Analysis in Theory and Applications, vol. 28, pp. 224–231, 2012.
  8. V. Kokilashvili and S. Samko, “On sobolev theorem for Riesz-Type potentials in Lebesgue spaces with variable exponent,” Journal for Analysis and its Applications, vol. 22, no. 4, pp. 899–910, 2003. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. L. Diening, “Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces,” Bulletin des Sciences Mathematiques, vol. 129, no. 8, pp. 657–700, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Cruz-Uribe, A. Fiorenza, J. M. Martell, and C. Pérez, “The boundedness of classical operators on variable Lp spaces,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 31, no. 1, pp. 239–264, 2006. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. W. Wang and J. Xu, “Commutators of multilinear singular integrals with Lipschitz functions on products of variable exponent Lebesgue spaces,” Advances in Mathematics, vol. 38, no. 6, pp. 669–677, 2009. View at MathSciNet
  12. E. Acerbi and G. Mingione, “Regularity results for stationary electro-rheological fluids,” Archive for Rational Mechanics and Analysis, vol. 164, no. 3, pp. 213–259, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Ružička, Electroreological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, 2000.
  14. E. Acerbi and G. Mingione, “Regularity results for a class of functionals with non-standard growth,” Archive for Rational Mechanics and Analysis, vol. 156, no. 2, pp. 121–140, 2001. View at Publisher · View at Google Scholar · View at Scopus
  15. A. P. Calderón and A. Zygmund, “On a problem of Mihlin,” Transactions of the American Mathematical Society, vol. 78, pp. 209–224, 1955. View at Zentralblatt MATH · View at MathSciNet
  16. B. Muckenhoupt and R. L. Wheeden, “Weighted norm inequalities for singular and fractional integrals,” Transactions of the American Mathematical Society, vol. 161, pp. 249–258, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Izuki, “Commutators of fractional integrals on Lebesgue and Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 3, pp. 461–472, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. A. P. Calderón and A. Zygmund, “On singular integral with variable kernels,” Journal of Applied Analysis, vol. 7, pp. 221–238, 1978.
  19. O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Zentralblatt MATH · View at MathSciNet
  20. Y. Ding and S. Lu, “Higher order commutators for a class of rough operators,” Arkiv for Matematik, vol. 37, no. 1, pp. 33–44, 1999. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. H. L. Wu and J. C. Lan, “The boundedness of rough fractional integral operators on variable exponent Lebesgue spaces,” Anyalsis in Theory and Applications, vol. 28, pp. 286–293, 2012.